# SDR SIMA2018051420001

- Difficulty date: May 12, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N812AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145531
- Aircraft time: 31,888 hours, 28,307 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Obstructed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR IN THE COCKPIT.   ODOR SEEMS TO BE COMING FROM CENTER PEDASTAL.  THE FLIGHT ATTENDANT REPORTED SMELLING THE SAME FROM GALLEY AERA AND FORWARD.  INSPECTED THE FWD AND AFT AVONICS BAYS, NO EVIDENACE OF BURNING FOUND.  FWD AVIONICS BAY FWD LT FAN INTAKE OBSTRUCTED BY INSULATION.   REPOSTIONED AND CLEANED THE FANS INTAKE.   PERFORMED AN ENGINE RUN WITH CREW,  OPS CHECKED THE NR 1 AND 2 PACKS,  NO ODOR NOTED.   FAN INSLULATION INSTALLED IAW AMM 21-20-01.  FAN OPERATED NORMALL.   NO ODOR AFTER INSULATION BLANKET CORRECTED.
